# SDR SWAA2015071341882

- Difficulty date: July 3, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 42,478 hours, 28,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA, FLOOR SUPPORT CORRODED AT BS 177, BL 0.  R & R SUPPORT IAW SRM & DWG.
